# SDR UALA2009011400155

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,899 hours, 12,380 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 1L DOOR OPENING SLIDE PACK DROPPED OUT, DID NOT DEPLOY.  SLIDE INSPECTION PERFORMED IAW AMM 25-66-01-6, NO DAMAGE FOUND.  INSTALLED SLIDE.  ALL SYSTEMS CHECKED, OPS NORMAL.  ALL WORK HAS BEEN PERFORMED.
